Jump to content
CrazyBoards.org

Tremors *facepalm


Recommended Posts

Hey! I'm new, and I can't wait to get to know you all.

 

Tremors.

I have hand tremors. I'm not sure where they come from ( I am between doctors right now -- my doc had to go and upgrade to direct some hospital. The jerk.:) I was diagnosed 2 years ago. I had basically a HUGE mania that blew everything out of the water. I lost my mind. I think that I trembled then, but everything is a blur in comparison to other things that went down.

Ever since, I have had hand tremors- or my whole body.

I was on lithium and abilify when I first got out of the hospital, and shook like a dog. I remember there was a little mix up with this police woman and this idiot and I was overcome with...er...nervousness, or something and my whole body shook.

Then I went off abilify, and now it's only my hands.

It's worse when I try to do controlled movement -- paint finger nails and the like. If I try to hold something out in front of me, or any fine motor tasks...

 

 

Anyway. Does anyone have this?

I guess I have just had so many things come along with this stupid illness, so many random med side effects, so much heart ache and so on, that I hadn't thought 'Wait a minute, maybe that isn't a normal side effect of a drug!'

 

Cheers

Link to comment
Share on other sites

yup, the lithium.  abilify made me shake like crazy too and when i was taking the two together - omg.  but i get the same stuff as you, ranging from slight hand tremors that increase depending on what i'm doing (too much coffee, no food, concentrating on fine motor tasks to full body shakes when i'm nervous or cold).

Link to comment
Share on other sites

I have had tremors from Depakote (I'm on 1000mg). Taking 500mg twice a day, mine were worst right before taking a dose, it seemed to be blood levels crashing. My pdoc advised to go on the ER version which keeps the blood levels much more stable, that fixed the hand tremors for me. The ER is also much easier on the stomach for me, so changing to Depakote ER might be something to consider as well.

Link to comment
Share on other sites

My pdoc says the shaking when you go to do something is called an intention tremor. They are fairly common and obviously worse for us on psych meds. Not sure how to make them better but you aren't alone.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...